MathSciNet Relay Station
MathSciNet bibliographic data
MR196043 (33 #4237) 30.10
Littlewood, J. E. On polynomials $\sum \sp{n}\pm z\sp{m}$, $\sum \sp{n}e\sp{\alpha \sb{m}i}z\sp{m}$, $z=e\sp{\theta \sb{i}}$. J. London Math. Soc. 41 1966 367–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement